MathSciNet Relay Station
MathSciNet bibliographic data
MR2334746 (2008g:93046) 93B12 (90C34 93B35)
Olm, J. M.; Biel, D.; Fossas, E.; Zinober, A. S. I.; Sanz, L. M. Sliding motion, robust control and power loss minimization in a class of non-linear switched converters. Internat. J. Control 80 (2007), no. 6, 968–981.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement